Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi all, I'm new to this forum and I have a question about Retin-A.

I've been using the tretinoin gel pump .1% for about 7 months now. My acne has cleared up a lot and my skin is pretty darn clear.

HOWEVER, for the past two weeks or so, my skin has been peeling a lot, especially around my mouth and temples. I'll get in the habit of rubbing my face with my fingers and my skin will just flake off onto whatever I'm wearing.....gross, I know. It rolls up onto my fingers.

Has anyone experienced this 7 months in?

It could have something to do with the bug spray that I've been using. It's a natural deet-free one, but one night I made the mistake of applying it to my face with my hands. My face burned for a few days after and it looked like I got a bad sunburn.

Anyway, when I apply bug spray, I rub it in with my hands onto my arms and legs. When I go outside exercising, however, I wipe my sweaty face with said hands. This seems to be somewhat irritating.

It could also have something to do with my lazy summer cleansing routine. During the school year I'm very good about washing my face every morning, but during the summer months I usually just wash it at night because I'm lazy.

So, yeah, Idk.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×